# SDR ASOA2016040714695

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 36,585 hours, 33,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN FROM OUTSIDE.  R & R PASSENGER DOOR ROLLER ASSY IAW AMM 52-11-02.  LUBED AND PERFORMED OPS CHECK OF PASSENGER DOOR OUTER HANDLE ASSY IAW AMM 52-11-03.
